Drinfeld–Sokolov reduction in quantum algebras: canonical form of generating matrices - Archive ouverte HAL Access content directly
Journal Articles Letters in Mathematical Physics Year : 2018

Drinfeld–Sokolov reduction in quantum algebras: canonical form of generating matrices

(1) , ,
1

Abstract

We define the second canonical forms for the generating matrices of the Reflection Equation algebras and the braided Yangians, associated with all even skew-invertible involutive and Hecke symmetries. By using the Cayley–Hamilton identities for these matrices, we show that they are similar to their canonical forms in the sense of Chervov and Talalaev (J Math Sci (NY) 158:904–911, 2008).
Not file

Dates and versions

hal-03165329 , version 1 (10-03-2021)

Identifiers

Cite

Dimitri Gurevich, Pavel Saponov, Dmitry Talalaev. Drinfeld–Sokolov reduction in quantum algebras: canonical form of generating matrices. Letters in Mathematical Physics, 2018, 108 (10), p. 2303-2314. ⟨10.1007/s11005-018-1084-x⟩. ⟨hal-03165329⟩
9 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More